# SDR VNAA2015021600011

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 26,805 hours, 26,877 cycles
- Engine: Ge CF343B1
- Engine time: 26,081 hours, 26,297 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509199
- Part serial: 67851138
- Condition: Failed
- Location: Oil Pressure
- Part time: 24,614 hours, 24,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENGINE OIL PRESSURE DROP ON CLIMBOUT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R LT ENGINE OIL PRESSURE TRANSDUCER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
